# SDR 1E1R2022102600417

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Filed by: STS Repair and Modification, LLC, repair station 1E1R898B
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 02674
- Aircraft time: 45,228 hours, 14,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frms 49-50 S1-2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE DOUBLER AND TRIPLER FROM INTERNAL SKIN BETWEEN FRAMES 49 AND 50, AT STRINGER L1 AND L2, 5EA. FASTENER HOLES WERE FOUND TO BE ELONGATED.
